# SDR DXTA2012020704865

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 4,412 hours, 2,921 cycles
- Engine: Pwc PW306C
- Engine time: 4,412 hours, 2,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: 30B425801
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBING THROUGH ROUGHLY 10,000 FT, PASSENGER INFORMED US OF A BAD ODOR AND HAZE IN CABIN.  BOTH CREW MEMBERS LOOKED BACK AND SAW A WHITE/BLUEISH HAZE ALONG WITH A STRONG PUNGENT ODOR THAT WAS DIFFICULT TO IDENTIFY.  PASSENGER COMPLAINED OF BURNING TO EYES. COPILOT WENT BACK TO TRY TO IDENTIFY THE SOURCE.  RAN ABNORMAL CHECKLIST FOR ENVIRONMENTAL SYS SMOKE AND ODOR OF UNKNOWN SOURCE. APU WAS OFF, PRESS SOURCE SELECTOR WAS SWITCHED TO LAND DIVERTED.  R & R RT ENGINE IAW MM 71-00-30.  OPS & LEAK CHECKED GOOD.  NO ODOR IN CABIN.
